# SDR USAASB00097

- Difficulty date: April 3, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT LIGHT IN SEAT ROW 10ABC IS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY IN SEAT ROW 10ABC.  OPERATIONAL CHECK GOOD.  (X)
